# SDR SWAA2025072287502

- Difficulty date: July 1, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 71,897 hours, 42,923 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT BS 663 LBL 45 WL 167.   REMOVED AND REPLACED NEW UPPER ATACH ANGLE BS 663 BETWEEN RBL 60 TO RBL 8 VAPOR BARRIER AREA PER SRM 51-40-02 AND DWG#111A1000 REV:- AND DWG# 111A0150 REV A.
